Skin is just now beginnig to get a little red... I am not seeing any peeling or discomfort at all is this normal? can you wear makeup? I haven't so far?
10 Apr 2011
Yes, this is normal.
Carac cream frequently results in a mild to severe stinging or burning sensation, depending on the sensitivity of the skin, the severity of the sun damage and how long it has been used for. After five to ten days of treatment, the sun-damaged parts of treated skin become red and irritated. As treatment is continued, sores and crusts may appear. These raw areas result from the destruction of defective skin cells. They are a necessary part of Carac treatment.
Many are able to use make-up over the Carac , but it can sometimes sting.
- Carac Information for Consumers
- Carac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
of the face. Will the treated areas (face) be of even color?
1 answer • 15 Sep 2009
My skin has had some peeling, but it has tapered down. My concern is in the 16 areas that I have been treating are quite inflammed. The larger areas ...
1 answer • 29 Jan 2010
I would like to help remove some of the dryness and flakiness caused by Carac with a facial loition. It would also help some of the tightness I would ...
1 answer • 10 Dec 2011
... took it for almost a week until I started getting severe rashes and my face swelled up 3 times its normal size and had burn like red welts on my ...
1 answer • 8 Nov 2014